HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Research Institute for Electronic Science >
Peer-reviewed Journal Articles, etc >

A Lyapunov function for Leslie-Gower predator-prey models

Files in This Item:
LG.pdf139.83 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: A Lyapunov function for Leslie-Gower predator-prey models
Authors: Korobeinikov, A. Browse this author
Keywords: Leslie-Gower systems
Lyapunov functions
Issue Date: Aug-2001
Publisher: Elsevier
Journal Title: Applied Mathematics Letters
Volume: 14
Issue: 6
Start Page: 697
End Page: 699
Publisher DOI: 10.1016/S0893-9659(01)80029-X
Abstract: A Lyapunov function for continuous time Leslie-Gower predator-prey models is introduced. Global stability of the unique coexisting equilibrium state is thereby established.
Type: article (author version)
Appears in Collections:電子科学研究所 (Research Institute for Electronic Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: Andrei Korobeinikov

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University